# SDR UIEA2018100202165

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,608 hours, 16,333 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 38760263
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. R&R APU ECU IAW 49-61-05 OPS GOOD.
